# SDR DALA1011810661

- Difficulty date: March 3, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 62,535 hours, 29,050 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Gouged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON , NAC STA 203 BULKHEAD OTBD LOWER CORNER GOUGED,CHAFED. ACCOMPLISHED ER/A 481531-14AD, REV ORIGINAL, REF NON ROUTINE 154563.
